# SDR UALA2010040201098

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 31,704 hours, 12,705 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 2116
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  REPLACED MASK. OPS NORMAL.
